# SDR AALA960849

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T1224
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AFT CARGO J CAP FRAME CORRODED.  AFTER BLENDING FOUND TO BE BEYOND SRM LIMITS.  BLENDOUTS ARE 20:01 RATIO. ALODINED AND PRIMED.  APPROVED BY ENGINEERING PER MRB 767-1243.  (M)
